Alert archive / Florida / Special Weather Statements in 2015
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 2, 2015, 5:52 PM EDT for Broward County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2015, 5:52 PM EDT (21:52 UTC)
- Expired
- Aug 2, 2015, 6:15 PM EDT
- In force
- 23 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The radar
The Miami radar (KAMX), 73 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1965 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
156 WWUS82 KMFL 022152 SPSMFL SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 552 PM EDT SUN AUG 2 2015 FLZ067-068-071-072-168-172-022215- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL- COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- 552 PM EDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING AND 45 TO 50 MPH WINDS FOR NORTHEASTERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 615 PM EDT... * AT 551 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER TAMARAC...MOVING NORTH AT 10 TO 15 MPH. * THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES... AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... FORT LAUDERDALE...CORAL SPRINGS...POMPANO BEACH...SUNRISE...BOCA RATON...DEERFIELD BEACH...TAMARAC...MARGATE...LAUDERHILL...COCONUT CREEK...OAKLAND PARK...NORTH LAUDERDALE...LAUDERDALE LAKES... PARKLAND...BROADVIEW-POMPANO PARK...BOCA DEL MAR...GODFREY ROAD... HAMPTONS AT BOCA RATON...MISSION BAY AND GOLDEN HEIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. && LAT...LON 2614 8017 2617 8037 2642 8037 2638 8007 TIME...MOT...LOC 2151Z 190DEG 9KT 2624 8026 $$ MOLLEDA
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:34 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Aug 2, 3:34 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 334 PM EDT SUN AUG 2 2015 .DISCUSSION... GENERALLY LIGHTER SURFACE FLOW HAS ALLOWED A MORE ORGANIZED EAST COAST SEA BREEZE TO DEVELOP. AS A RESULT...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG ALL OF THE EAST COAST METRO AREAS EARLY THIS AFTERNOON SPREADING ACROSS THE INTERIOR WITH INTERACTION FROM THE GULF BREEZE. A FEW STRONG STORMS WILL CONTINUE TO BE POSSIBLE THROUGH THE AFTERNOON WHERE CONVERGENCE IS HEIGHTENED. 12Z MFL SOUNDING CONTINUES TO SHOW FAIRLY DRY MID LEVELS WHICH HAS CONTRIBUTED TO THE WIND GUST POTENTIAL THAT HAS BEEN PREVALENT OVER THE LAST FEW DAYS. GUSTY WINDS WILL CONTINUE TO BE THE MAIN THREAT FOR THE REMAINDER OF THE AFTERNOON AND EVENING ALONG WITH FREQUENT LIGHTNING AND POSSIBLY SMALL HAIL. HRRR AND OTHER HI-RES MODEL GUIDANCE KEEPS THE MAJORITY OF THE CONVECTION ACROSS THE INTERIOR AND EAST COAST THROUGH THE EVENING WITH ACTIVITY WEAKENING AFTER SUNDOWN WITH HEATING LOSS. MID LEVEL TROUGH/DEEP MOISTURE AXIS WILL REMAIN POSITIONED ACROSS THE NORTHERN HALF OF THE FLORIDA PENINSULA THROUGH MONDAY. THIS WILL HELP MAINTAIN A RATHER UNSETTLED WEATHER PATTERN ACROSS SOUTH FLORIDA THROUGH THE FIRST PART OF THE WEEK WITH CONTINUED WEAK SOUTHWEST STEERING FLOW. WEAKER FLOW WILL ALLOW SEA BREEZES AT BOTH COASTS TO BECOME WELL ESTABLISHED KEEPING THE MAJORITY OF AFTERNOON AND EARLY EVENING CONVECTION ACROSS THE INTERIOR. LOWER H5 HEIGHTS ACROSS CUBA ARE THEN EXPECTED TO MOVE TO THE WEST ALLOWING STRONGER RIDGING TO BUILD ACROSS THE WESTERN ATLANTIC INTO THE MID TO LATE WEEK PERIOD. MODELS ARE A BIT MORE AGGRESSIVE IN BRINGING IN A CONSIDERABLY DRIER (SAHARAN DUST) AIR MASS BY THURSDAY AND LINGERING THROUGH THE END OF THE WEEK. IN ADDITION TO BRINGING A RETURN TO A MORE EASTERLY FLOW REGIME...THIS RIDGING AND ASSOCIATED DRIER AIR WILL HELP TO REDUCE OVERALL AFTERNOON SHOWER AND THUNDERSTORM COVERAGE FOR THE LATTER PORTION OF THE WEEK AND INTO THE WEEKEND. && .AVIATION... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THE EAST COAST SEA BREEZE AS IT MOVES SLOWLY WEST INTO THE INTERIOR AREAS. THEREFORE...THE VCTS WILL REMAIN IN PLACE FOR THE EAST COAST TAF SITES ALONG WITH A TEMPO GROUP FOR KPBI AND KFXE TAF SITES THIS AFTERNOON. THE WEATHER SHOULD BECOME DRY AFTER 00Z TONIGHT FOR THE EAST COAST TAF SITES. THE WINDS WILL ALSO BE SOUTH TO SOUTHEAST AT 10 TO 15 KNOTS OUTSIDE OF ANY SHOWERS OR THUNDERSTORMS...BUT COULD GET UP TO 35 KNOTS WITH ANY STORM THAT DOES MOVE THROUGH THE TAF SITES OF FXE AND KPBI ALONG WITH MVFR CONDITIONS IN THE CEILING AND VIS. KAPF TAF SITE WILL CONTINUE TO SEE WEST WINDS OF AROUND 10 KNOTS THIS AFTERNOON BEFORE GOING LIGHT AND VARIABLE TONIGHT. THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD REMAIN EAST OF THE KAPF TAF SITE THIS AFTERNOON...SO KAPF WILL REMAIN DRY THROUGH TONIGHT. THE CEILING AND VIS WILL ALSO REMAIN IN THE VFR CATEGORY THROUGH TONIGHT. && .MARINE... SOUTHEASTERLY TO EASTERLY SURFACE WINDS AVERAGING AROUND 10 KNOTS SHOULD PREVAIL ACROSS THE ATLANTIC WATERS INTO NEXT WEEK WITH SEAS AROUND 2 FEET OR LESS. WINDS ARE EXPECTED TO DECREASE ACROSS THE GULF WATERS AND BECOME MOSTLY LIGHT AND VARIABLE. CHANCES FOR SHOWERS AND THUNDERSTORMS ARE POSSIBLE EACH DAY AND NIGHT ALONG THE ATLANTIC AND GULF WATERS THROUGH MAINLY THE FIRST HALF OF THE UPCOMING WEEK. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 77 91 77 91 / 20 50 30 30 FORT LAUDERDALE 79 91 79 90 / 20 40 30 40 MIAMI 78 91 78 90 / 10 50 30 40 NAPLES 77 91 76 91 / 10 20 10 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...10/CD LONG TERM....10/CD AVIATION...54/BNB
Hazardous weather outlook, Aug 2, 10:11 AM EDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1011 AM EDT SUN AUG 2 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 030000- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1011 AM EDT SUN AUG 2 2015 ...FEW STRONG STORMS POSSIBLE INTERIOR AND EAST COAST METRO AREAS... ...ISOLATED TO SCATTERED STORMS THIS AFTERNOON INTO EARLY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: ISOLATED TO SCATTERED STORMS ARE EXPECTED TODAY ESPECIALLY ACROSS THE LAKE OKEECHOBEE REGION. THE PRIMARY THREATS WITH THESE STORMS ARE FREQUENT CLOUD TO GROUND LIGHTNING, GUSTY WINDS, AND LOCALLY HEAVY RAINFALL. WIND: THE STRONGEST STORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 55 MPH. FLOODING: AREAS OF FLOODING ARE POSSIBLE WITH THE HEAVIEST AND SLOW-MOVING SHOWERS AND STORMS THROUGH THIS EVENING, MAINLY FROM THE EVERGLADES TO PALM BEACH COUNTY. TEMPERATURES: HEAT INDICES WILL BE NEAR OR EXCEED 100 DEGREES MOST AREAS THIS AFTERNOON. OVER THE EVERGLADES, HEAT INDICES AROUND 105 DEGREES ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EARLY EVENING, ESPECIALLY OVER THE INTERIOR. THE PRIMARY IMPACT FROM THESE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Local storm report, Aug 2, 4:21 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM MARINE TSTM WIND 10 NW PAHOKEE 26.90N 80.79W
08/02/2015 M63 MPH AMZ610 FL MESONET
&&
EVENT NUMBER MFL1500201
CCDLocal storm report, Aug 2, 4:22 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
422 PM EDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM MARINE TSTM WIND 7 W PAHOKEE 26.82N 80.78W
08/02/2015 M41 MPH AMZ610 FL MESONET
&&
EVENT NUMBER MFL1500202
CCDSpecial weather statement, Aug 2, 4:33 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 433 PM EDT SUN AUG 2 2015 FLZ071-072-022100- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- 433 PM EDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 50 MPH WINDS FOR SOUTH CENTRAL BROWARD COUNTY UNTIL 500 PM EDT... * AT 432 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM ALONG THE I-75 CORRIDOR OVER MIRAMAR...MOVING NORTH AT 20 MPH. * THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 50 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... PEMBROKE PINES...MIRAMAR...DAVIE...PLANTATION...SUNRISE...WESTON... COOPER CITY...SAWGRASS MILLS MALL...SUNSHINE ACRES...INTERSECTION I-75 AND GRIFFIN ROAD...PINE ISLAND RIDGE AND MARKHAM PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. && LAT...LON 2597 8030 2596 8041 2616 8044 2616 8027 TIME...MOT...LOC 2032Z 178DEG 15KT 2599 8035 MOLLEDA
Special weather statement, Aug 2, 4:40 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 440 PM EDT SUN AUG 2 2015 FLZ070-073-075-022115- MAINLAND MONROE FL-INLAND MIAMI-DADE COUNTY FL- INLAND COLLIER COUNTY FL- 440 PM EDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING AND 45 TO 55 MPH WINDS FOR SOUTHEASTERN COLLIER...NORTHWESTERN MIAMI-DADE AND NORTHEASTERN MAINLAND MONROE COUNTIES UNTIL 515 PM EDT... * AT 440 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DADE-COLLIER TRAINING AIRPORT...OR 8 MILES EAST OF MONROE STATION...MOVING NORTHEAST AT 15 MPH. * THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES... AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... DADE-COLLIER TRAINING AIRPORT...OASIS RANGER STATION AND BIG CYPRESS NATIONAL PRESERVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. && LAT...LON 2573 8090 2580 8108 2607 8101 2592 8079 TIME...MOT...LOC 2040Z 203DEG 11KT 2584 8096 MOLLEDA
Special weather statement, Aug 2, 4:53 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 453 PM EDT SUN AUG 2 2015 FLZ067-022130- INLAND PALM BEACH COUNTY FL- 453 PM EDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS FOR CENTRAL PALM BEACH COUNTY UNTIL 530 PM EDT... * AT 452 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF OKEELANTA...OR 13 MILES SOUTHEAST OF BELLE GLADE...MOVING EAST AT 20 MPH. THIS STORM WILL REMAIN MOSTLY OVER THE EVERGLADES BUT COULD APPROACH THE WESTERN COMMUNITIES OF METRO PALM BEACH COUNTY BY 530 PM. * THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... WELLINGTON...ROYAL PALM BEACH...LOXAHATCHEE GROVES AND LOXAHATCHEE NWR. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. && LAT...LON 2646 8060 2660 8064 2674 8025 2647 8024 TIME...MOT...LOC 2052Z 255DEG 19KT 2654 8054 MOLLEDA
Special weather statement, Aug 2, 5:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 552 PM EDT SUN AUG 2 2015 FLZ067-068-071-072-168-172-022215- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- COASTAL BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL- COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL- 552 PM EDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING AND 45 TO 50 MPH WINDS FOR NORTHEASTERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 615 PM EDT... * AT 551 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER TAMARAC...MOVING NORTH AT 10 TO 15 MPH. * THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES... AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... FORT LAUDERDALE...CORAL SPRINGS...POMPANO BEACH...SUNRISE...BOCA RATON...DEERFIELD BEACH...TAMARAC...MARGATE...LAUDERHILL...COCONUT CREEK...OAKLAND PARK...NORTH LAUDERDALE...LAUDERDALE LAKES... PARKLAND...BROADVIEW-POMPANO PARK...BOCA DEL MAR...GODFREY ROAD... HAMPTONS AT BOCA RATON...MISSION BAY AND GOLDEN HEIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. && LAT...LON 2614 8017 2617 8037 2642 8037 2638 8007 TIME...MOT...LOC 2151Z 190DEG 9KT 2624 8026 MOLLEDA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 3:07 AM EDT | Special Marine Warning | MFL | 23 min | |
| Aug 2, 1:08 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Aug 2, 1:19 PM EDT | Special Weather Statement | MFL | Palm Beach | 41 min |
| Aug 2, 1:39 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 13 min |
| Aug 2, 2:47 PM EDT | Special Weather Statement | MFL | Palm Beach | 28 min |
| Aug 2, 3:29 PM EDT | Special Marine Warning | MFL | 46 min | |
| Aug 2, 4:33 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| Aug 2, 4:40 PM EDT | Special Weather Statement | MFL | Monroe | 35 min |
| Aug 2, 4:53 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
Nearby
Special Weather Statements in Florida, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.